# SDR DXTA2023041784410

- Difficulty date: April 16, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N910QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0324
- Aircraft time: 618 hours, 377 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: AFTER SHUTTING THE AIRPLANE, COMPLETELY DOWN, BATTERIES OFF, EMERGENCY LIGHT SWITCH OFF, THE EMERGENCY LIGHT ON THE FLOOR BY SEAT 10 AND THE EXIT SIGNS BY THE MAIN CABIN DOOR REMAINED ILLUMINATED. // SIGNOFF// RESET G-SWITCH IN COCKPIT PEDESTAL. EMER LIGHTS EXTINGUISHED. ALL EMER LIGHTS OPS CHECKS GOOD FOR 10 MINUTES AS REQUIRED BY ACCOMPLISHMENT OF TC-FLT-33-1001. (REF STEP 2.1) CHARGED EMER BATTS FOR THE REQUIRED 60 MINUTES. OPS CHECKS GOOD IAW CE-680A AMM 33-50·00.
